Volume 23, Issue 5
On Stable Perturbations of the Stiffly Weighted Pseudoinverse and Weighted Least Squares Problem

Mu-Sheng Wei

DOI:

J. Comp. Math., 23 (2005), pp. 527-536

Published online: 2005-10

Preview Full PDF 165 1854
Export citation
  • Abstract

In this paper we study perturbations of the stiffly weighted pseudoinverse $ (W^{1\over 2}A)^\dag W^{1\over 2}$ and the related stiffly weighted least squares problem, where both the matrices $A$ and $W$ are given with $W$ positive diagonal and severely stiff. We show that the perturbations to the stiffly weighted pseudoinverse and the related stiffly weighted least squares problem are stable, if and only if the perturbed matrices $\widehat A=A+\delta A$ satisfy several row rank preserving conditions.

  • Keywords

Stiffly Weighted pseudoinverse Weighted least squares Perturbation Stability

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-23-527, author = {}, title = {On Stable Perturbations of the Stiffly Weighted Pseudoinverse and Weighted Least Squares Problem}, journal = {Journal of Computational Mathematics}, year = {2005}, volume = {23}, number = {5}, pages = {527--536}, abstract = { In this paper we study perturbations of the stiffly weighted pseudoinverse $ (W^{1\over 2}A)^\dag W^{1\over 2}$ and the related stiffly weighted least squares problem, where both the matrices $A$ and $W$ are given with $W$ positive diagonal and severely stiff. We show that the perturbations to the stiffly weighted pseudoinverse and the related stiffly weighted least squares problem are stable, if and only if the perturbed matrices $\widehat A=A+\delta A$ satisfy several row rank preserving conditions. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8837.html} }
TY - JOUR T1 - On Stable Perturbations of the Stiffly Weighted Pseudoinverse and Weighted Least Squares Problem JO - Journal of Computational Mathematics VL - 5 SP - 527 EP - 536 PY - 2005 DA - 2005/10 SN - 23 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8837.html KW - Stiffly KW - Weighted pseudoinverse KW - Weighted least squares KW - Perturbation KW - Stability AB - In this paper we study perturbations of the stiffly weighted pseudoinverse $ (W^{1\over 2}A)^\dag W^{1\over 2}$ and the related stiffly weighted least squares problem, where both the matrices $A$ and $W$ are given with $W$ positive diagonal and severely stiff. We show that the perturbations to the stiffly weighted pseudoinverse and the related stiffly weighted least squares problem are stable, if and only if the perturbed matrices $\widehat A=A+\delta A$ satisfy several row rank preserving conditions.
Mu-Sheng Wei. (1970). On Stable Perturbations of the Stiffly Weighted Pseudoinverse and Weighted Least Squares Problem. Journal of Computational Mathematics. 23 (5). 527-536. doi:
Copy to clipboard
The citation has been copied to your clipboard